# SDR ASAA2024102454091

- Difficulty date: October 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TRANSTION L/H SIDE HAS CORROSION FROM STA 500D TO 500I. GROUNDED - YES. REMOVED DAMAGE FOUND OUT LIMITS. REPLACED FWD PIT TRANSITION L/H SIDE FROM STA 500D TO 500 I IAW B737-800 SRM 53-00-53-2R-5.W= 1.2 O= 0.40 R= 0.35 L;= 0.6 D= 0.005.
